Alert archive / Indiana / Frost Advisories in 2020
Frost Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Apr 10, 2020, 3:33 AM EDT for 39 counties in Indiana. It took effect at Apr 11, 2020, 2:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2020, 3:33 AM EDT (07:33 UTC)
- In effect from
- Apr 11, 2020, 2:00 AM EDT
- Expired
- Apr 11, 2020, 6:17 AM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 114 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
533 WWUS73 KIND 100733 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 333 AM EDT Fri Apr 10 2020 INZ021-028>031-035>049-051>057-060>065-067>072-101545- /O.NEW.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/ /O.CON.KIND.FZ.W.0001.000000T0000Z-200410T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 333 AM EDT Fri Apr 10 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... The National Weather Service in Indianapolis has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Saturday. * WHAT...Sub-freezing temperatures as low as 31 expected this morning. Low temperatures of 33 to 37 degrees expected Saturday morning with light winds. * WHERE...all of central Indiana. * WHEN...Freeze through 9 AM EDT this morning. Frost Advisory 2 AM to 9 AM EDT Saturday. * Impacts...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ CP
5 follow-up statements
878 WWUS73 KIND 101252 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 852 AM EDT Fri Apr 10 2020 INZ021-028>031-035>049-051>057-060>065-067>072-110000- /O.EXP.KIND.FZ.W.0001.000000T0000Z-200410T1300Z/ /O.CON.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 852 AM EDT Fri Apr 10 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...All of central Indiana. * WHEN... Frost Advisory 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
020 WWUS73 KIND 101915 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 315 PM EDT Fri Apr 10 2020 INZ021-028>031-035>049-051>057-060>065-067>072-110915- /O.CON.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 315 PM EDT Fri Apr 10 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...All of central Indiana. * WHEN... Frost Advisory 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
304 WWUS73 KIND 110217 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1017 PM EDT Fri Apr 10 2020 INZ021-028>031-035>049-051>057-060>065-067>072-111030- /O.CON.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1017 PM EDT Fri Apr 10 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...All of central Indiana. * WHEN... Frost Advisory 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
432 WWUS73 KIND 110809 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 409 AM EDT Sat Apr 11 2020 INZ021-028>031-035>039-043>047-051>055-060>063-067>070-110915- /O.CAN.KIND.FR.Y.0001.000000T0000Z-200411T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 409 AM EDT Sat Apr 11 2020 ...FROST ADVISORY IS CANCELLED... Clouds moving in from the west will continue to keep temperatures from dropping into the low to mid 30s and thus will prevent frost formation. $$ INZ040>042-048-049-056-057-064-065-071-072-111300- /O.CON.KIND.FR.Y.0001.000000T0000Z-200411T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur-Jackson-Jennings- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, Greensburg, Seymour, Brownstown, and North Vernon 409 AM EDT Sat Apr 11 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of east central, south central and southeast Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
997 WWUS73 KIND 111017 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 617 AM EDT Sat Apr 11 2020 INZ040>042-048-049-056-057-064-065-071-072-111130- /O.CAN.KIND.FR.Y.0001.000000T0000Z-200411T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur-Jackson-Jennings- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, Greensburg, Seymour, Brownstown, and North Vernon 617 AM EDT Sat Apr 11 2020 ...FROST ADVISORY IS CANCELLED... Clouds have warmed temperatures and put an end to frost potential. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 10, 12:36 AM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 10, 12:36 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1236 AM EDT Fri Apr 10 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 313 PM EDT Thu Apr 9 2020 Isolated to scattered showers will move over central Indiana with some graupel possible during the afternoon hours with gusty winds in excess of 40 mph. These winds will weaken tonight with clearing skies and chilly temperatures moving forward. The potential is there for a freeze Friday night as well as times next week. Next major chance for precipitation is early next week as a strong low pressure system brings rain and a few thunderstorms to the area with relatively cool and dry weather towards the middle of the week. && .NEAR TERM /Tonight/... Issued at 313 PM EDT Thu Apr 9 2020 Primary focus will be on tracking the temperatures tonight and the potential for a freeze. The gusty winds that impacted central Indiana today will gradually weaken through the night as the strong pressure gradients weaken and an inversion limits mixing. Skies will clear over the course of the night and allow for efficient radiational cooling that will bring temperatures into the low 30s. Confidence in lows is not ideal, but high enough to warrant a freeze warning at this time. Temperatures look to fall right around 31 to 33 for several hours which will cause problems with sensitive vegetation. Winds will generally be out of the northwest at 10 to 15 mph withs gusts to 20 mph at times. && .SHORT TERM /Friday through Sunday/... Issued at 313 PM EDT Thu Apr 9 2020 The period will begin quiet and cool and end fairly active. Strong surface ridging will be in place tomorrow into Saturday as the upper level low pressure system that brought significant weather to central Indiana Wednesday and Thursday continues to move east. Areas of frost are likely Friday night as temperatures drop into the low to mid 30s and winds continue to weaken. Highest confidence currently is across the eastern counties where cloud cover is expected to be lowest and radiational cooling maximized. Frost advisories may be needed, but confidence remains too low for a headline in this package. Dry weather continues into Saturday with clouds gradually on the increase ahead of the strong upper level low pressure system that will impact the area Sunday and Monday. Chances for precipitation begin as early as Saturday night with higher confidence for rain during the day Sunday. Isolated to scattered thunderstorms are possible as well with some signals for sufficient lapse rates and CAPE. High temperatures are expected to reach into upper 40s to low 50s on Friday and then the mid 50s to low 60s Saturday and Sunday. Lows will fall into the low to mid 30s Friday night and the mid to upper 40s on Saturday night. && .LONG TERM /Sunday Night through Thursday/... Issued at 313 PM EDT Thu Apr 9 2020 Longwave pattern in the late weekend into Monday continues to show a robust shortwave developing and lifting northeast through the Ohio River Valley. Abundant moisture appears to be associated with this system as it approaches the region; however, still some degree of uncertainty remains on timing and placement. Then the 500mb trough axis pivots across the Mid-Missouri Valley, and remains over the Ohio Valley through early next week. This will support a quasi-northwest flow and maintains sub-seasonal with highs next week trending back towards the upper 40s to middle 50s, and overnight lows falling into the lower to middle 30s. && .AVIATION /Discussion for 10/06Z TAF Issuance/... Issued at 1232 AM EDT Fri Apr 10 2020 Winds will continue to be gusty from the northwest around 20kt, but this will steadily decrease as the overnight hours progress. High pressure building in will continue to erode the stratus layer, with FEW/SCT cloud decks lingering overnight and into daybreak Friday. Expect VFR conds to prevail through the remainder of the valid TAF. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM EDT this morning for INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...White NEAR TERM...White SHORT TERM...White LONG TERM....Beach AVIATION...Beach
Hazardous weather outlook, Apr 9, 8:22 PM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 822 PM EDT Thu Apr 9 2020 INZ021-028>031-035>049-051>057-060>065-067>072-110030- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 822 PM EDT Thu Apr 9 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Sub-freezing temperatures tonight. Hazards: Temperatures below 32 degrees expected tonight. Timing: Temperatures will steadily radiate overnight, reaching sub- freezing temperatures by early Friday morning. Discussion: Winds will diminish tonight. Temperatures will dip to at or below freezing tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Thunderstorms are possible over all or parts of the area Saturday night through Sunday night. Discussion: Frost and freeze concerns will be around Friday night as well as early next week. A low pressure system could bring a few thunderstorms Saturday night through Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 9, 10:10 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG 1 N PLAINFIELD 39.71N 86.39W
04/08/2020 HENDRICKS IN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
N PLAINFIELD. REPORT FROM MPING: TREES
UPROOTED OR SNAPPED; ROOF BLOWN OFF.
&&
KHLocal storm report, Apr 9, 10:19 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST 4 E SILVERVILLE 38.86N 86.59W
04/08/2020 M77 MPH LAWRENCE IN PUBLIC
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 4
E SILVERVILLE. SIGNIFICANT DAMAGE IN
FAYETTEVILLE. POWER LINES ARE DOWN, ROOFS
BADLY DAMAGED, AND LARGE TREES ARE DOWN.
METAL CHIMNEY AT THE INDIAN CREEK VOLUNTEER
FIRE DEPARTMENT IS BENT. PERSONAL WEATHER
STATION RECORDED 77 MPH WINDS.
&&
KHLocal storm report, Apr 9, 10:20 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG 1 NW BEECH GROVE 39.73N 86.10W
04/08/2020 MARION IN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NW BEECH GROVE. REPORT FROM MPING: 1-INCH
TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
&&
KHLocal storm report, Apr 9, 10:21 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1021 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 4 SE CLAYTON 39.64N 86.48W
04/08/2020 HENDRICKS IN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
SE CLAYTON. REPORT FROM MPING: 3-INCH TREE
LIMBS BROKEN; POWER POLES BROKEN.
&&
KHLocal storm report, Apr 9, 10:22 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG 5 W GREENWOOD 39.61N 86.21W
04/08/2020 JOHNSON IN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
W GREENWOOD. REPORT FROM MPING: 1-INCH TREE
LIMBS BROKEN; SHINGLES BLOWN OFF.
&&
KHLocal storm report, Apr 9, 10:24 PM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 2 W FORTVILLE 39.93N 85.88W
04/08/2020 HAMILTON IN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
W FORTVILLE. REPORT FROM MPING: 1-INCH TREE
LIMBS BROKEN; SHINGLES BLOWN OFF.
&&
KHNearby
Frost Advisories in Indiana, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.